| Catalog Number |
5C4129 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the locking titanium adapter leaked.This issue was noticed during patient use for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The actual device was not available; however, three (3) photographs and a video of the sample were provided for evaluation.The photographs and video were visually inspected and showed the titanium adaptor separated from its sleeve.There is no evidence of visible damage to the titanium adaptor or the titanium adaptor sleeve.Due to the nature of the sample, it is not possible to confirm a leak based on the evaluation of the video and photographs.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.